# SDR SWAA2022021154073

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 2468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Broken
- Location: Upper Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 727B FRAME BONDED DOUBLER BENT/BROKEN OFF WITH SHARP EDGES AT STR. 5L AND STR. 5R. / REPAIRED PER EA# 1-753-32581
